# SDR DHL2007802536

- Difficulty date: February 11, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: 56488912
- Condition: Delaminated
- Location: Rt Wing
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER ACCESS DOOR NR 510 DELAMINATED (XA 475.000 - 507.000).  REMOVED AND REPLACED DELAMINATED ACCESS DOOR NR 510 RT WING T/E IAW SRM 51-3-0, SRM 51-3-1 (TORQUE).
